Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A generalized Brauer construction and linear source modules


Authors: Robert Boltje and Burkhard Külshammer
Journal: Trans. Amer. Math. Soc. 352 (2000), 3411-3428
MSC (2000): Primary 20C11, 20C20
DOI: https://doi.org/10.1090/S0002-9947-00-02530-7
Published electronically: March 21, 2000
MathSciNet review: 1694281
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a complete discrete valuation ring $\mathcal{O}$ with residue field $F$, a subgroup $H$ of a finite group $G$ and a homomorphism $\varphi: H \to \mathcal{O}^\times$, we define a functor $V \mapsto \overline{\overline{V}} (H,\varphi)$ from the category of $\mathcal{O} G$-modules to the category of $FN_G(H,\varphi)$-modules and investigate its behaviour with respect to linear source modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20C11, 20C20

Retrieve articles in all journals with MSC (2000): 20C11, 20C20


Additional Information

Robert Boltje
Affiliation: Department of Mathematics, University of California, Santa Cruz, California 95064
Email: boltje@math.ucsc.edu

Burkhard Külshammer
Affiliation: Mathematisches Institut, Universität Jena, 07 740 Jena, Germany
Email: kuelshammer@uni-jena.de

DOI: https://doi.org/10.1090/S0002-9947-00-02530-7
Received by editor(s): April 28, 1998
Published electronically: March 21, 2000
Additional Notes: The first author’s research was supported by the DFG
Article copyright: © Copyright 2000 American Mathematical Society